# SDR IPXA2571267

- Difficulty date: January 4, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N5810480
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK CONTROL CABIN FLOOR HAS CORROSION AFT OF CAPT'S OTBD AFT SEAT TRACK.  REMOVED CORROSION AND RESTORED FINISH IAW EA 120031, IR AND EO B757-531 0-45666-A.
